# SDR C2XA11RI150

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 30,797 hours, 23,009 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 14525070401
- Condition: Loose
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, THE CREW REPORTED TWO TIMES UNCOMMANDED E1 THRUST REDUCTION.  BNA MX FOUND FADEC CONNECT HARNESS BETWEEN 1A AND 1B LOOSE AT J3 CONNECTION.  MX RESECURED J3 HARNESS BETWEEN FADECS 1A AND 1B.  RESET FADECS, MSG CLEARED IAW EMB 145 MM 73-22-01.  OPERATIONAL CHECK GOOD.  PERFORMED OPERATIONAL CHECK OF E1 AND E2 ON FADECS A AND B.  NO DEFECTS NOTED.  OPERATIONAL CHECKS SUCCESSFUL IAW EMB 145 MM 71-00-01.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
